# SDR DL77L081530

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 3,232 hours, 230 cycles
- Engine: Ge GE90110B1
- Engine time: 3,232 hours, 230 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE90110B
- Part serial: 906440
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,232 hours, 230 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EA 54-41523-14 ORIG REMOVED STARTER GEARSHAFT AND TGB REMOVED AND REPLACED.  REMOVED AND REPLACED NEC TUBES AND BRACKETS FOR ACCESS.  PERFORMED TEST NO FAULTS DRY MOTOR NO LEAKS COMPLETED EA 54-471523-14 ORG OPERATED NR 1 ENG PER 71-00-00-700-805 TEST 6 CKS GOOD.
